# SDR UALA2010031500862

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 48,309 hours, 17,579 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED WITH INTERNAL LOAD FAULT MSG.  REPLACED EPSU PER MM.  EMERGENCY LIGHT TEST PASSED ON GROUND.
